# SDR ASAA2017031220146

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 15,815 hours, 5,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 340, THE VTK FLAG APPEARED ON CAPTAIN`S NAVIGATION DISPLAY WITH SIMULTANEOUS BLANKING OF BOTH FMC DISPLAYS. RAN FMC FAIL QRH CHECKLIST TO RESUME NORMAL OPS.  ACFT GROUNDED.  KNOWN ISSUE WITH U11.0 SOFTWARE. VERIFIED BOTH FMCS ONLINE AND OPS NORMAL. NO FAULTS FOUND ON FMC BITE CHECK, IAW FIM 34-61 TASK 837 AND FIM 34-61 TASK 801.
